HISTOMORPHOLOGICAL CHANGES IN THE LUNGS IN ACUTE BACLOFEN POISONING

Baclofen is a myorelaxant, a derivative of gamma-aminobutyric acid. Due to its psychotropic effect the drug is often subject to abuse especially in young people. The article deals with histomorphological changes in the lungs in Baclofen poisoning.

Авторы
Romanova O. 1, 2 , Sundukov D. 1 , Golubev A. 1, 2 , Blagonravov M. 1 , Barinov E. 1, 3 , Ershov A.2, 4
Журнал
Издательство
EUROPAISCHE WISSENSCHAFTLICHE GESELLSCHAFT EV
Номер выпуска
2
Язык
Английский
Страницы
38-40
Статус
Опубликовано
Том
10
Год
2020
Организации
  • 1 Peoples Friendship Univ Russia, RUDN Univ, Moscow, Russia
  • 2 Fed Clin & Sci Ctr Reanimatol & Rehabilitol, Moscow, Russia
  • 3 AI Yevdokimov Moscow State Univ Med & Dent, Moscow, Russia
  • 4 First Med Sechenov Univ, Moscow, Russia
Ключевые слова
Baclofen; poisoning; lungs; histomorphological changes
Дата создания
20.04.2021
Дата изменения
29.06.2022
Постоянная ссылка
https://repository.rudn.ru/ru/records/article/record/73227/
Поделиться

Другие записи